# SDR HYIA20160718001

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: C4020105
- Aircraft time: 35,467 hours, 29,051 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101363
- Part serial: V06803
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT MLG DOWN AND LOCKED LIGHT INOPERATIVE AFTER EXTENSION, EMERGENCY T-HANDLE PULLED.  MAINTENANCE INSPECTED AND REPLACED THE RT MLG ACTUATOR ASSEMBLY IAW 32-30-02, PERFORMED SEVERAL GEAR SWINGS AND OPERATIONALLY CHECKED GOOD.  SERVICED THE EMERGENCY BLOW DOWN BOTTLE.
